# SDR GTIA031036

- Difficulty date: October 29, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Out Of Limits
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO DOOR JAMB SURROUNDING HAS 9 SET SCREWS CORRODED.  DOOR STOP FITTING ON AFT SIDE OF AFT CARGO DOOR FRAME IS OUT OF LIMITS.  INSTALLED NEW DOOR STOP FITTING. (M)
